# SDR SWAA2023071059475

- Difficulty date: June 15, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA 2023-378942<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:A21042057; DUE DATE: 04/APR/24;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1753759; CAL DUE DATE: 14-OCT-23;[03] REPAIRED THE SCUFF PLATE (THRESHOLD) OF FWD SERVICE DOOR AT FWD GALLEY AREA IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B; STEPS (3) TO (6) AND (8). AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED THE SCUFF PLATE (THRESHOLD) OF FWD SERVICE DOOR AT FWD GALLEY AREA IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B; STEPS (3) TO (6) AND (8). AND BAC 5975. TASK COMPLETED
